MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON FIBER OPTIC ILLUMINATOR; LIGHT, SURGICAL, FIBEROPTIC

ALCON RESEARCH, LLC - HOUSTON FIBER OPTIC ILLUMINATOR; LIGHT, SURGICAL, FIBEROPTIC
Catalog Number 8065751577
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The customer reported that the trocar broke when inserting instrument.Additional information has been requested.
 
Event or Problem Description
The customer reported that the trocar broke when inserting instrument.The chandelier was replaced and the procedure was completed.There was no patient impact.
 
Additional Manufacturer Narrative
One opened 25 ga trocar handle/blade assembly with a protector and a cannula/hub assembly on a chandelier in a pouch was received for the report of the trocar was broken.The returned trocar cannula/hub assembly was visually inspected and was found to be conforming.The cannula/hub assembly was then functionally tested with the push out test and was found to be conforming.The product was processed and released according to the product¿s acceptance criteria.The returned sample was found to be conforming, therefore the trocar broken issue as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.No action was taken as the trocar was manufactured to specifications.Assemblies are 100% inspected for adhesive application during assembly.If adhesive application is incorrect the assembly is scrapped.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).

Brand Name
FIBER OPTIC ILLUMINATOR
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
MDR Report Key11529681
Report Number1644019-2021-00183
Device Sequence Number14755354
Product Code FST
UDI-Device Identifier00380657515776
UDI-Public380657515776
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K875005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number8065751577
Device Lot Number2330403H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date06/28/2021
Patient Sequence Number1